# SDR DALA2022092706333

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,081 hours, 1,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AFT CARGO DOOR CUTOUT, AFT UPPER SIDE ABOVE WEAR PLATE, SMALL AREA OF WEAR. CORRECTIVE ACTION: BLENDED AREA IAW A330-900 SRM 53-41-11. (2425453)
